# SDR SWIA202501300002

- Difficulty date: November 6, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 48,216 hours, 32,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS1015.00- 1031.00 STRG 23LH - 24LH, 2EA DENTS ON FUSELAGE EXTERIOR SKIN (MARKED)     (C-CHECK RO 1/29/2025)    DENT #1- LENGTH: 3.745", WIDTH: 0.854", DEPTH: 0.003". DENT #2- LENGTH: 3.670", WIDTH: 0.795", DEPTH- 0.002". USED CALIBRATED TOOL 101030TUC CAL DUE DATE: 30-SEP-25. WORK IS OUT OF LIMITS REF CRJ-700 SRM 53-61-01-101-003-A01, NO DENTS ALLOWED ANYWHEREREPAIRED PER MHIRJ REO 670-53-61-2408 REV -- 2024-11-19PERFORMED PRESSURE LEAK CHECK AT FS1015.00- 1031.00 STRG 23LH REF CRJ700 AMM 21-31-00-910-801-A01, NO LEAKS NOTED AT THIS TIMECOMPLIED WITH TASK CARD 51-900-1002-SKYSEE CONTINUE CARD FOR DETAILS
